# SDR FDEA201312162986

- Difficulty date: December 16, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,864 hours, 16,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORRODED.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100   REVISION 119.
